Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 271, NWS Jackson, MS

July 2, 20184 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2018, 3:18 PM CDT for 4 counties in Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2018, 3:18 PM CDT (20:18 UTC)
Expired
Jul 2, 2018, 4:00 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Covington County, MS, Jefferson Davis County, MS, Lamar County, MS, Marion County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

557 
WUUS54 KJAN 022018
SVRJAN
MSC031-065-073-091-022100-
/O.NEW.KJAN.SV.W.0271.180702T2018Z-180702T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
318 PM CDT MON JUL 2 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marion County in south central Mississippi...
  Southern Covington County in southeastern Mississippi...
  Northwestern Lamar County in southeastern Mississippi...
  Southeastern Jefferson Davis County in south central Mississippi...

* Until 400 PM CDT.

* At 317 PM CDT, a severe thunderstorm was located near Melba, or 8
  miles south of Collins, moving south at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Melba around 335 PM CDT.
  Sumrall around 340 PM CDT.

Other locations impacted by this severe thunderstorm include
Seminary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3161 8968 3159 8947 3133 8945 3135 8975
TIME...MOT...LOC 2017Z 005DEG 16KT 3152 8960 

HAIL...0.75IN
WIND...60MPH
 
$$

17
3 follow-up statements
657 
WWUS54 KJAN 022027
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
327 PM CDT MON JUL 2 2018

MSC031-065-073-091-022100-
/O.CON.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/
Marion MS-Covington MS-Lamar MS-Jefferson Davis MS-
327 PM CDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN MARION...SOUTHEASTERN COVINGTON...NORTHWESTERN LAMAR
AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES...

At 327 PM CDT, a severe thunderstorm was located over Melba, or 12
miles south of Collins, moving south at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Sumrall and Melba around 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3155 8970 3154 8947 3133 8945 3135 8975
TIME...MOT...LOC 2027Z 007DEG 17KT 3147 8961 

HAIL...0.75IN
WIND...60MPH
 
$$

17
306 
WWUS54 KJAN 022044
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
344 PM CDT MON JUL 2 2018

MSC031-065-073-022053-
/O.CAN.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/
Covington MS-Lamar MS-Jefferson Davis MS-
344 PM CDT MON JUL 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COVINGTON...
NORTHWESTERN LAMAR AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3135 8975 3143 8973 3143 8965 3135 8965
TIME...MOT...LOC 2043Z 022DEG 21KT 3136 8970 

$$

MSC091-022100-
/O.CON.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/
Marion MS-
344 PM CDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN MARION COUNTY...

At 343 PM CDT, a severe thunderstorm was located over Improve, or 10
miles northeast of Columbia, moving southwest at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3135 8975 3143 8973 3143 8965 3135 8965
TIME...MOT...LOC 2043Z 022DEG 21KT 3136 8970 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
178 
WWUS54 KJAN 022100
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
400 PM CDT MON JUL 2 2018

MSC091-022110-
/O.EXP.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/
Marion MS-
400 PM CDT MON JUL 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 3135 8975 3143 8973 3143 8965 3135 8965
TIME...MOT...LOC 2100Z 005DEG 16KT 3129 8971 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:11 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 2, 1:11 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
111 PM CDT Mon Jul 2 2018

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Main focus for the afternoon period is to time in/out TSRA
chances. The majority of the TSRA is focused in the 20-22z
timeframe. There may be some lingering after that, but will opt to
cover with AMD. There also may be some lingering precip in the
22-01 timeframe and will again opt to see trends and update as
needed. The next focus will shift to a quiet evening with a trend
to seeing MVFR ceilings develop as more moist low level SE flow
develops. Look for HBG/MEI to see ceilings in the 08-10z period,
GTR closer to 10-11z and then JAN/HKS by 13-15z. Decent rain
chances will exist on Tue but conditions should be mostly VFR with
a lingering mix of MVFR. /CME/

&&

.DISCUSSION...
Main forecast focus for this update will be precip
potential and timing/area adjustments along with temps
modifications. Morning activity over the NW areas continues and
PoPs/Wx grids were adjusted upward to capture that. Additionally,
PoPs were lowered over the SE/E to show a slower start to activity.
The latest hi-res guidance suggests the activity over the NW will
dissipate and become less is coverage as we approach midday. On the
other hand, shower/storm coverage will increase from midday into the
afternoon hours across the E/SE portion. The forecast was already
adjusted to highlight those trends. Due to the activity/cloud cover
over the NW, temps will likely fall short of prev expectations and
thus MaxT was lowered.

As far as hazards are concerned, morning sounding analysis does
indicate some potential for microbusts. The area that is
thermodynamically most favorable is over parts of the central and SW
forecast area. Lapse rates and good theta e difference (aloft/sfc)
exist with SBcape 3000-35000 j/kg. However, more limiting factors
may exist and seem to support just a few strong/severe storms. This
is mainly supported by the lack of theta e adv over the SW along
with 0-3km shear vectors supporting southward moving storms to
produce better wind gusts. The greatest storm activity will be over
the E/SE and this area doesn't have the best juxtaposition of
favorable parameters. I can see the best mix/overlap of favorable
conditions being closer to I-55 (central/south) and along the Trace.
However, things just seem to be off a bit and only support a few
strong/severe storms and will not mention any marginal risk. As for
locally heavy rainfall and flash flooding potential...that threat
remains over the SE areas today and will continue that graphic.
Latest data supports the potential for a few slower moving storms
with some localized 2-3 inch amounts possible. /CME/

Tuesday through Sunday...

Mid level ridge lifting to the north will put the area in deep
easterly flow through much of the upcoming week. Multiple
shortwaves combined with heating and topical moisture (PWs around
2 inches) will result in a good coverage of showers and
thunderstorms during the daytime. Tuesday and Thursday look to be
especially active as stronger shortwaves impact the areas on those
days.

By Saturday, long wave moving through New England will shove the mid
level ridge back to the south somewhat and weaken its eastern
portions. A shortwave and its associated cold front moving around
the periphery of the ridge will approach from the north. While the
front looks to hang up over the TN valley, the shortwave will move
into the area and promote another day of widespread convection given
heating and topical moisture remaining in place over the
region./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       72  88  73  91 /  48  37  59  21
Meridian      72  90  73  92 /  70  38  50  17
Vicksburg     74  89  74  92 /  32  31  60  28
Hattiesburg   72  88  73  90 /  85  50  69  24
Natchez       73  87  73  90 /  31  32  71  32
Greenville    73  89  73  92 /  31  24  47  21
Greenwood     73  89  74  92 /  39  27  45  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

26/CME
Hazardous weather outlook, Jul 2, 3:05 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
305 PM CDT Mon Jul 2 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
032015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
305 PM CDT Mon Jul 2 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

50

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 2, 2:41 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
241 PM CDT MON JUL 2 2018

MSZ055-064-065-022015-
Jefferson Davis MS-Covington MS-Simpson MS-
241 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON...
NORTHWESTERN COVINGTON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES
UNTIL 315 PM CDT...

At 241 PM CDT, Meteorologists were tracking a strong thunderstorm
over Clem, or 10 miles south of Magee, moving southeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mount Olive around 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3189 8998 3196 8979 3175 8965 3165 8991
TIME...MOT...LOC 1941Z 331DEG 13KT 3172 8978

17
Special weather statement, Jul 2, 2:47 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
247 PM CDT MON JUL 2 2018

MSZ072-022015-
Marion MS-
247 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION COUNTY UNTIL
315 PM CDT...

At 247 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sandy Hook, moving south at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sandy Hook around 300 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3101 8984 3107 8984 3108 8992 3132 8988
      3131 8965 3100 8965
TIME...MOT...LOC 1947Z 005DEG 16KT 3109 8976

17
Special weather statement, Jul 2, 2:52 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
252 PM CDT MON JUL 2 2018

MSZ039-046-022015-
Kemper MS-Noxubee MS-
252 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND
NORTHWESTERN KEMPER COUNTIES UNTIL 315 PM CDT...

At 252 PM CDT, Meteorologists were tracking a strong thunderstorm
over Bluff Springs, or 7 miles southeast of Preston, moving south at
20 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of southwestern
Noxubee and northwestern Kemper Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3279 8859 3282 8891 3293 8885 3293 8881
      3300 8881 3298 8859
TIME...MOT...LOC 1952Z 005DEG 16KT 3279 8877

17
Special weather statement, Jul 2, 3:01 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
301 PM CDT MON JUL 2 2018

MSZ052-022030-
Lauderdale MS-
301 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAUDERDALE COUNTY UNTIL
330 PM CDT...

At 301 PM CDT, Meteorologists were tracking a strong thunderstorm
over Meridian, moving south at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Zero around 310 PM CDT.
  Savoy around 320 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3247 8888 3256 8854 3223 8852 3223 8888
TIME...MOT...LOC 2001Z 005DEG 16KT 3235 8870

17
Special weather statement, Jul 2, 3:02 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
302 PM CDT MON JUL 2 2018

MSZ064-065-022030-
Jefferson Davis MS-Covington MS-
302 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT COVINGTON AND SOUTHEASTERN
JEFFERSON DAVIS COUNTIES UNTIL 330 PM CDT...

At 302 PM CDT, Meteorologists were tracking a strong thunderstorm
near Collins, moving south at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sanford around 325 PM CDT.
  Melba around 330 PM CDT.

Other locations impacted by this storm include Seminary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3175 8968 3172 8941 3144 8941 3144 8972
TIME...MOT...LOC 2002Z 005DEG 16KT 3159 8954

17
Special weather statement, Jul 2, 3:07 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
307 PM CDT MON JUL 2 2018

MSZ063-064-072-022030-
Lawrence MS-Jefferson Davis MS-Marion MS-
307 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARION...
SOUTHEASTERN LAWRENCE AND SOUTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL
330 PM CDT...

At 307 PM CDT, Meteorologists were tracking a strong thunderstorm
near Progress, or 17 miles north of Columbia, moving south at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Oak Vale around 320 PM CDT.
  Society Hill and Tilton around 325 PM CDT.

Other locations impacted by this storm include Bassfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3137 9010 3156 9007 3160 8972 3159 8971
      3136 8975
TIME...MOT...LOC 2007Z 005DEG 16KT 3149 8994

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:38 PM CDTSpecial Weather StatementJANLamar22 min
Jul 2, 1:22 PM CDTSpecial Weather StatementJANJones23 min
Jul 2, 1:44 PM CDTSpecial Weather StatementJANForrest16 min
Jul 2, 2:20 PM CDTSpecial Weather StatementJANKemper25 min
Jul 2, 2:23 PM CDTSpecial Weather StatementJANCovington37 min
Jul 2, 2:28 PM CDTSpecial Weather StatementJANScott32 min
Jul 2, 2:41 PM CDTSpecial Weather StatementJANSimpson34 min
Jul 2, 2:47 PM CDTSpecial Weather StatementJANMarion28 min
Jul 2, 2:52 PM CDTSpecial Weather StatementJANKemper23 min
Jul 2, 3:01 PM CDTSpecial Weather StatementJANLauderdale29 min
Jul 2, 3:02 PM CDTSpecial Weather StatementJANCovington28 min
Jul 2, 3:07 PM CDTSpecial Weather StatementJANJefferson Davis23 min
Jul 2, 3:22 PM CDTSpecial Weather StatementJANJasper23 min
Jul 2, 3:23 PM CDTSpecial Weather StatementJANNewton37 min
Jul 2, 3:26 PM CDTSpecial Weather StatementJANKemper34 min
Jul 2, 3:31 PM CDTSpecial Weather StatementJANMarion29 min
Jul 2, 3:36 PM CDTSevere Thunderstorm WarningJANLamar, Marion54 min
Jul 2, 3:38 PM CDTSpecial Weather StatementJANSmith37 min
Jul 2, 3:49 PM CDTSpecial Weather StatementJANOktibbeha26 min
Jul 2, 3:51 PM CDTSpecial Weather StatementJANWinston24 min
Jul 2, 3:54 PM CDTSpecial Weather StatementJANSimpson36 min
Jul 2, 3:58 PM CDTSpecial Weather StatementJANKemper32 min
Jul 2, 4:03 PM CDTSpecial Weather StatementJANNewton27 min
Jul 2, 4:05 PM CDTSevere Thunderstorm WarningJANMarion40 min
Jul 2, 4:11 PM CDTSpecial Weather StatementJANSmith34 min
Jul 2, 4:19 PM CDTSpecial Weather StatementJANOktibbeha26 min
Jul 2, 4:22 PM CDTSevere Thunderstorm WarningJANNoxubee, Oktibbeha, Winston20 min
Jul 2, 4:28 PM CDTSpecial Weather StatementJANLauderdale32 min
Jul 2, 4:31 PM CDTSpecial Weather StatementJANCovington29 min
Jul 2, 4:40 PM CDTSpecial Weather StatementJANKemper35 min
Jul 2, 4:45 PM CDTSpecial Weather StatementJANOktibbeha30 min
Jul 2, 4:48 PM CDTSpecial Weather StatementJANCovington27 min
Jul 2, 5:30 PM CDTSpecial Weather StatementJANMarion30 min
Jul 2, 5:34 PM CDTSpecial Weather StatementJANAttala26 min
Jul 2, 5:37 PM CDTSpecial Weather StatementJANMadison23 min
Jul 2, 5:39 PM CDTSpecial Weather StatementJANMontgomery36 min
Jul 2, 5:57 PM CDTSpecial Weather StatementJANMarion33 min
Jul 2, 6:01 PM CDTSpecial Weather StatementJANAttala29 min
Jul 2, 6:07 PM CDTSpecial Weather StatementJANBolivar23 min
Jul 2, 6:09 PM CDTSpecial Weather StatementJANBolivar36 min
Jul 2, 6:19 PM CDTSpecial Weather StatementJANMontgomery26 min
Jul 2, 6:22 PM CDTSpecial Weather StatementJANMadison23 min
Jul 2, 6:24 PM CDTSpecial Weather StatementJANSunflower36 min
Jul 2, 6:34 PM CDTSpecial Weather StatementJANHolmes26 min
Jul 2, 6:47 PM CDTSpecial Weather StatementJANCarroll28 min
Jul 2, 6:49 PM CDTSpecial Weather StatementJANMadison26 min
Jul 2, 6:57 PM CDTSpecial Weather StatementJANSunflower33 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.